# SDR DALA2024090908799

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 94,924 hours, 17,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1812 DURING SVC CHK FOUND EMERGENCY LIGHTS AT 34AB-38AB INOP. CORRECTIVE ACTION: R/R BATTERY PACK M737 PER B767-400 AMM 33-51. NO HELP. REMOVED PANELS ON 33A SEAT LEG AND FOUND CONNECTOR DISCONNECTED. RE-CONNECTED CONNECTOR AND INSTALLED SEAT PANELS PER B767-400 AMM 25-25. (4020332)
